# SDR ASAA2019082973526

- Difficulty date: August 27, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 16,159 hours, 5,280 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL AND EXTINGUISHED WHEN WHEN MASTER CAUTION SYS IS RESET. GROUNDED - YES. #2 ZTC LOGGED FLT DECK TRIM VALVE - BITE TESTS GOOD. FAULT RESET.
